# SDR AALA20170301005

- Difficulty date: February 27, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N7550
- Make and model: Doug DC-9-82
- Aircraft serial: 53032
- Aircraft time: 73,789 hours, 38,891 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 22044
- Condition: Discharged
- Location: Cabin
- Part time: 12,787 hours, 5,847 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY EXIT SIGN RIGHT AFT OVERWING FAILED TEST. REMOVED AND REPLACED POWER SUPPLY (AALA20170227021) AND BATTERY PACK AB5-3 IAW AMM 33-53-00. OPERATIONAL CHECK GOOD.
